# SDR ARWA20011212

- Difficulty date: December 23, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 76,573 hours, 25,599 cycles
- Engine: Pwa JT3D7
- Engine time: 57,002 hours, 16,566 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Lack Of Lube
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE COMPRESSOR STALL AT BRAKE RELEASE MAX POWER 1.89 EPR RETURN TO RAMP FOR CKV & FOR NOTE 13 DEGREE CELSIUS ENGINE ANTI ICE OFF AND NO WIND.  LUBED SURGE BLEED VALVE IAW MM 75-30-3, SYSTEM OPS CKD NORMAL IAW MM 71-00 ENGINE RUN.  AIRCRAFT RETURNED TO SERVICE.
